# SDR AALA200802606A

- Difficulty date: November 29, 2008
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N759AN
- Make and model: Boeing 777223
- Aircraft serial: 32638
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW  EMERGENCY LIGHT AT SEAT 38G MISSING LENS.  REPLACED LENS AT SEAT 28G. SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
